# SDR FDEA200904131279

- Difficulty date: April 13, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 34,993 hours, 7,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00263
- Condition: Dented
- Location: Bs 1641 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, RT STA 1641 LONGERON 12 FRAME FOUND DENT.  REPAIRED AS PER SRM 53-30-00 FIG. I VOL. I REV 40.   REPETITIVE INSPECTION REQUIRED, INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-30-00 FIG. I VOL. I REV. 40.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
